# SDR 97ZZZM1183

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge Pin
- Part number: S2245042S9416
- Condition: Missing
- Location: Aft Ac Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 612 - DURING CLIMB-OUT IN CLEAR WEATHER, THE PILOT REPORTED A LOUD RUMBLING NOISE AND VIBRATION THROUGH OUT THE FORWARD CABIN AND COCKPIT.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED BACK TO FLL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT AIRCONDITIONING GND AIR DOOR HINGE PIN MIGRATED OUT.  ALSO, ONE DOOR LATCH WAS FOUND OPEN.  THE HINGE AND PANEL WERE INSPECTED AND THE PIN WAS REINSTALLED.  AC DOOR WAS THEN ADJUSTED AND OPS CHECKED.  AIRCRAFT RETURNED TO SERVICE.  (M)
